# SDR SWAA2017012611481

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 69,145 hours, 55,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR RETAINING FLAP LOOSE.  SECURED FLAP PER MT.
